Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata: ``Homogeneous manifolds of zero curvature''


Author: Joseph A. Wolf
Journal: Trans. Amer. Math. Soc. 106 (1963), 540
MSC: Primary 53.66
Original Article: Trans. Amer. Math. Soc. 104 (1962), 462-469.
MathSciNet review: 0171243
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.66

Retrieve articles in all journals with MSC: 53.66


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1963-0171243-1
PII: S 0002-9947(1963)0171243-1
Article copyright: © Copyright 1963 American Mathematical Society